How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: OB GYN
Satisfied Customers: 46910
Experience:  MD
23744323
Type Your OB GYN Question Here...
Dr Basu is online now

I got a question about contraception and st john worth. How

Customer Question

I got a question about contraception and st john worth. How much do it affect contraception
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: i take microgynon pills
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no
Submitted: 10 days ago.
Category: OB GYN
Expert:  Dr Basu replied 10 days ago.

St John's wort can decrease the efficacy of the pill --can be significant if you are taking st john wort daily.

Customer: replied 10 days ago.
Hello. I have a quest Regarding my fear if being pregnant. My last cycle started 19 th of october (Tuesday), normally two days later i get my period. I use contraception- Microgynon. I had sex 27th of october. Then 7th of novemBer i got diarrhea so i took stomach drops which contains st john’s worth. An hour later or maybe earlier i took contraception pill. Then maybe one hour later i had a sex. First sex was with condom second one without. Aftersex next day i good brownish-pinkish discharge. First I thought it is irritation after sex but it last 5 days. I also had tummy problems and my ovary and back was hurting me. I googled all of symptoms and it looks like implantation. I know as well the things i felt after might be connected with stress since i have hudge fear of getting pregnant. Yeserday 16th of november i started to use “empty pills from blister. I still cant see my period. Because of constant stress for last 2 weeks im not able to eat. I know my period might be late because of stress. When i can take a pregnancy test ? I did one 13th of november and one 16th of november (yesterday, the yesterday one was the 6 days before missing period test) both tests were negative. What is possibility of me being pregnant? Why i had that kind of discharge and pain? When I should take a test again if i will not get my period tomorrow? I will be grateful for answer
Expert:  Dr Basu replied 10 days ago.

Probably you are not pregnant.

You can take another test a week from now on --to be more reliable.

Customer: replied 10 days ago.
What could cause that bleeding? After i had sex?
Expert:  Dr Basu replied 10 days ago.

That can be due to pill related--hormone changes can cause bleeding after sex

Customer: replied 10 days ago.
Can it last even 5 days?
Expert:  Dr Basu replied 10 days ago.

Yes --sometimes longer

Customer: replied 10 days ago.
What’s about pain of ovary and bsck
Expert:  Dr Basu replied 10 days ago.

that is normal --can be experienced anytime while on pill.

Customer: replied 10 days ago.
Thank you so much for your answers. Appreciate it. Hopefully results are going to be negative
Expert:  Dr Basu replied 10 days ago.

welcome and best wishes